# SDR 98ZZZX4025

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4335P
- Make and model: Beech C90A
- Aircraft serial: LJ1108
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Bulkhead
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 50-420028-48, BULKHEAD, P/N 50-420028-47, BULKHEAD.  PRESSURE BULKHEADS ARE CRACKED AT FS 177.0 AND WATERLINE 90.0 ON BOTH LEFT AND RIGHT SIDES OF AIRCRAFT.  RIGHT CRACK HAS ALSO PROCEEDED TO THE OUTSIDE SKIN.  SUBMITTER STATED WILL BE REPAIRED PER BEECH ENGINEERING REF KLR/0675-98 9-21-98.
